A note on the variation of permanents

Elsner L (1988)
Linear algebra and its applications 109: 37-39.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L. A note on the variation of permanents. Linear algebra and its applications. 1988;109:37-39.
Elsner, L. (1988). A note on the variation of permanents. Linear algebra and its applications, 109, 37-39.
Elsner, L. (1988). A note on the variation of permanents. Linear algebra and its applications 109, 37-39.
Elsner, L., 1988. A note on the variation of permanents. Linear algebra and its applications, 109, p 37-39.
L. Elsner, “A note on the variation of permanents”, Linear algebra and its applications, vol. 109, 1988, pp. 37-39.
Elsner, L.: A note on the variation of permanents. Linear algebra and its applications. 109, 37-39 (1988).
Elsner, Ludwig. “A note on the variation of permanents”. Linear algebra and its applications 109 (1988): 37-39.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar